MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S403
Medical Device Problem Codes Premature Discharge of Battery (1057); Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further information concerning this report is currently available.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that over the last six months this pacemaker has been experiencing fluctuating magnet rates and is near ert.The device was then explanted due to a product performance issue and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, an engineering-level longevity prediction calculation was completed to assess the rate of battery depletion.Given the programmed parameters and other data stored within the memory of the device, the results of this calculation indicated that the actual rate of battery depletion fell within an acceptable range.Next, a series of diagnostic tests were conducted that verified the performance of pacing, sensing, and recording functions.Having met the engineering longevity prediction, functionally passing all returned product testing, and with no further information to indicate a product performance issue, we have concluded that this device experienced normal battery depletion.
 
Event or Problem Description
This supplemental report is being filled to include device analysis information.
 
Additional Manufacturer Narrative
This product is returned for analysis.This report will be updated upon return and completion of analysis.
 
Event or Problem Description
It was reported that this device was explanted due to premature battery depletion.This device was explanted and returned for analysis.No additional adverse patient effects were reported.

Brand Name
ALTRUA 40
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8324096
Report Number2124215-2019-03193
Device Sequence Number13834823
Product Code LWP
UDI-Device Identifier00802526484445
UDI-Public00802526484445
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/15/2013
Device Model NumberS403
Device Catalogue NumberS403
Device Lot Number587327
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer02/13/2019
06/12/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date05/06/2019
06/21/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;